# SDR DALA2024102210306

- Difficulty date: October 22, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 80,090 hours, 10,372 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3353 DOOR R AFT CABIN ILLUMINATED. CORRECTIVE ACTION: DOOR OPENED AND AREA CLEANED PSEU BITE CARRIED OUT IAW A330 AMM 52-71-00-740-801 NO FAULTS. (5447180)
